Two Nontrivial Solutions for Robin Problems Driven by a p–Laplacian Operator

Risultato della ricerca: Chapter

Abstract

By variational methods and critical point theorems, we show the existence of two nontrivial solutions for a nonlinear elliptic problem under Robin condition and when the nonlinearty satisfies the usual Ambrosetti-Rabinowitz condition
Lingua originaleEnglish
Titolo della pubblicazione ospiteDifferential and Difference Equations with Applications
Pagine195-206
Numero di pagine12
Stato di pubblicazionePublished - 2020

Serie di pubblicazioni

NomeSPRINGER PROCEEDINGS IN MATHEMATICS & STATISTICS

All Science Journal Classification (ASJC) codes

  • ???subjectarea.asjc.2600.2600???

Cita questo